Journal article icon

Journal article

A polynomial Ansatz for norm-conserving pseudopotentials

Abstract:

We show that efficient norm-conserving pseudopotentials for electronic structure calculations can be obtained from a polynomial Ansatz for the potential. Our pseudopotential is a polynomial of degree ten in the radial variable and fulfils the same smoothness conditions imposed by the Troullier–Martins method (TM) (1991 Phys. Rev. B 43 1993) where pseudopotentials are represented by a polynomial of degree twenty-two. We compare our method to the TM approach in electronic structure calculations...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1088/1361-648x/aac85d

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Physics
Subgroup:
Atomic and Laser Physics
ORCID:
0000-0002-8321-6768
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Physics
Subgroup:
Atomic and Laser Physics
Oxford college:
Keble College
More by this author
ORCID:
0000-0002-9831-0773
Publisher:
Institute of Physics Publishing Publisher's website
Journal:
Journal of Physics: Condensed Matter Journal website
Volume:
30
Pages:
275501
Publication date:
2018-06-14
Acceptance date:
2018-05-29
DOI:
EISSN:
1361-648X
ISSN:
0953-8984
Pubs id:
pubs:854219
URN:
uri:84836e86-6ab3-44ae-aca3-5d802eddca25
UUID:
uuid:84836e86-6ab3-44ae-aca3-5d802eddca25
Local pid:
pubs:854219

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP